# SDR RAIA00807017

- Difficulty date: July 25, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 21,536 hours, 20,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRE FLT 7888-IAD EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE DEFERRED THE AFFECTED LIGHT IAW MEL PROCEDURES.  (S)
